# SDR CA141223002

- Difficulty date: December 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932213
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB,  FLIGHT CREW REPORTED LEFT SIDE COCKPIT WINDOW CRACK (INSIDE LAYER). NO EMERGENCY WAS DECLARED. THE FLIGHT WAS DIVERTED AND AN UNEVENTFUL LANDING PERFORMED AT ORIGIN AIRPORT.
